Invariants of two-dimensional projectively Anosov diffeomorphisms and their applications

Access this Article

Search this Article

Author(s)

Abstract

We define invariants of two dimensional <i>C</i><sup>2</sup> projectively Anosov diffeomorphisms. The invariants are defined by the topology of the space of circles tangent to an invariant subbundle and are preserved under homotopy of projectively Anosov diffeomorphisms. As an application, we show that the invariant subbundle is not uniquely integrable and two distinct periodic orbits exist if certain invariants do not vanish.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 59(3), 603-648, 2007-07-01

    The Mathematical Society of Japan

References:  8

Codes

  • NII Article ID (NAID)
    10019539883
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    8823296
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top